Skip navigation

Please use this identifier to cite or link to this item:
Title: The characterization of some set-valued iteration semigroups
Authors: Łydzińska, Grażyna
Keywords: Iteration theory; Set-valued function; Iteration semigroup; Set-valued iteration semigroup
Issue Date: 2015
Citation: Aequationes Mathematicae, Vol. 89, no. 3 (2015), s. 791-802
Abstract: We give the characterization of set-valued iteration semigroups which are the counterparts of the fundamental form of continuous iteration semigroups of single-valued functions on an interval.
DOI: 10.1007/s00010-014-0270-x
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lydzinska_The_characterization_of_some_set_valued.pdf488,31 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons